Matrix Science Mathematic (MSMK)

EXISTENCE RESULTS TO A CLASS OF FIRST-ORDER FUNCTIONAL INTEGRO-DIFFERENTIAL INCLUSIONS

January 5, 2021 Posted by din In MSMK

ABSTRACT

EXISTENCE RESULTS TO A CLASS OF FIRST-ORDER FUNCTIONAL INTEGRO-DIFFERENTIAL INCLUSIONS

Journal: Matrix Science Mathematic (MSMK)
Author: A.M.A. El-Sayed, Sh. M Al-Issa, M.H. Hijazi

This is an open access article distributed under the Creative Commons Attribution License CC BY 4.0, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited

DOI: 10.26480/msmk.02.2020.44.50

We establish the existence of continuous solutions to initial value problem for first order functional integro-differential inclusion. The study holds in the case when the set-valued function has Lipschitz selection, also we discuss the existence of maximal and minimal solutions. The continuous dependence and uniqueness of the solution will be proved. As an application, the initial value problem for the arbitrary-order differential inclusion will be studied.
Pages 44-50
Year 2020
Issue 2
Volume 4

Download